MAUDE Adverse Event Report: CONVATEC CURE PRODUCTS; CATHETER, STRAIGHT

CONVATEC CURE PRODUCTS; CATHETER, STRAIGHT
Model Number HM14
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Malfunction
Event or Problem Description
End user reported using 15 of 30 catheters that 'all feel like they are sticking the length of his urethra upon removal'.He stated he ordered these from his supplier and reports these from this box all feel like they are sticking upon removal from his urethra.Additionally, he stated he feels this the length of his urethra upon removal and especially noted by the upper portion of catheter near the funnel.He reported this "sticking" upon removal at most creates discomfort with use upon removal.No further harm was reported.
 
Additional Manufacturer Narrative
Device 3 of 15.Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092, manufacturing site: 3005471919.
 
Event or Problem Description
To date no additional patient or event details have been received.
 
Additional Manufacturer Narrative
Investigation: this complaint has been evaluated.Investigation findings: coating process review: personnel were properly trained and equipment functioned normally.Coating application met specifications, and factory inspections showed no defects.Retained sample tests (13 units) confirmed coating height and hydration levels met standards.Friction tests showed proper coating reduced resistance, but uncoated sections had 50x higher friction.Water bag process review: production and inspection records were normal.No abnormalities found in packaging process.Water infiltration levels within required range.Final conclusion: no production defects identified.Possible cause: individual anatomical variations may lead to uncoated catheter sections contacting the urethra, increasing friction.Due to lack of user-provided physical samples or images, root cause remains unclear.This investigation will be closed.This issue will be monitored through the post market product monitoring review process, sop-000741.Should additional information become available, a follow up report will be submitted.Fda registration number: reporting site: 1049092, manufacturing site: 3005471919.

Brand Name
CURE PRODUCTS
Common Device Name
CATHETER, STRAIGHT
Manufacturer (Section D)
CONVATEC
7815 national service road
suite 600
greensboro NC 27409
Manufacturer (Section G)
CONVATEC
7815 national service road
suite 600
greensboro NC 27409
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3367062840
MDR Report Key20765164
Report Number1049092-2024-00137
Device Sequence Number8532965
Product Code EZD
UDI-Device Identifier00815947020314
UDI-Public00815947020314
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberHM14
Device Lot Number24B00202
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2024
Supplement Date Received by Manufacturer05/16/2025
Initial Report FDA Received Date11/22/2024
Supplement Report FDA Received Date06/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale